# SDR SWAA2022072935437

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8800L
- Make and model: Boeing 737-8
- Aircraft serial: 42633
- Aircraft time: 3,869 hours, 2,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT WILL NOT TEST. / [01] REPLACED FLASHLIGHT IAW AMM 25-64-00 OPS CK GOOD
